# SDR ASOA20120806067V

- Difficulty date: August 6, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 31,365 hours, 23,556 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14527380001
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, STRUCTURE AT FRM 50, STR 15R HAS 1 MISDRILLED HOLE.  MX PERFORMED REPAIR IAW EC5320-01678.  ACFT APPROVED FOR RETURN TO SERVICE.
